# SDR SIMA201018901

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 25,451 hours, 24,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2789 DURING THE INSPECTION FOUND THE OVERWING EMERGENCY LIGHTS TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY AND BATTERY CHARGER IAW W/C 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
